# SDR AALA201910229027

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 74,700 hours, 28,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Slat
- Component: Slat, Airbus
- Component part number: D5746016800300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING #1 SLAT UPPER LEADING EDGE SKIN AT TRAILING EDGE WORN TO KNIFE EDGE BETWEEN TRACK RIB 1 AND TRACK RIB 2. REPLACED SLAT PER TASK CARD 26L00027010.
